Previous |  Up |  Next


Title: On the shape classification of manifold-like continua (English)
Author: Segal, J.
Language: English
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the Third Prague Topological Symposium, 1971
Issue: 1971
Pages: 389-391
Category: math
MSC: 20M99
MSC: 54F15
MSC: 55P99
idZBL: Zbl 0304.55011
Date available: 2009-02-12T09:02:09Z
Last updated: 2012-09-21
Stable URL:


Files Size Format View
Toposym_03-1971-1_83.pdf 276.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo